# SDR DL738060610

- Difficulty date: July 24, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 20,234 hours, 8,840 cycles
- Engine: Ge CFM567B24
- Engine time: 20,244 hours, 8,844 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Making Metal
- Location: Nr 1 Engine
- Part time: 20,244 hours, 8,844 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN DUE TO OIL FILTER BYPASS LIGHT ON AND WOULD NOT EXTINGUISH WITH THROTTLE AT IDLE.  T/S LT ENG OIL FILTER BYPASS LITE IAW FIM FOUND NO FILTER  DEB.  REMOVED CHIP DETECTOR AND FOUND METAL ON FWD DETECTOR  537332005.   REMOVED AGB IAW ESM 72-00-63  940757 INSTALLED AGB IAW ESM 72--00-63 RAN NBR 1 ENG IAW M/M ENG TEST 3B CKS GOOD AND  LEAK CKS GOOD.
